# SDR IXXA05SMN115S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Xf 226.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSP, LT OB FLAP L/E NICKED, XF 226.000 (UPPER PART) PERFORMED MAJOR REPAIR, DWG NR ED 3987 DATE 06-20-05, EO. REMOVED FASTENERS IAW SRM. REMOVED DAMAGED PLATING SEGMENT IAW DWG ED 3987. PERFORMED NDT INSP IAW SPM.  NO CRACK, CORROSION FOUND. FABRICATED NEW PLATING SEGMENT (ALCLAD 2024 T3 0.071) + INTERNAL SPLICE (ALCLAD 2024 T3 0.080) + (02 EA) EXTERNAL DOUBLERS (ALCLAD 2024 T3 0.071”) IAW DWG ED 3987, SRM.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS (INTERNAL PART) IAW SRM.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 3987, SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
